# SDR FDEA201506081720

- Difficulty date: June 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 570 hours, 12,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AGA73811
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR DOUBLER IN FUSELAGE SKIN AT AFT CARGO DOOR CUT OUT AT STATION 1964 - 1653 BETWEEN LONGERON 40L & 43L.  EXISTING REPAIR DOUBLER ON FUSELAGE SKIN AT AFT CARGO DOOR CUT OUT STATION 1953 - 1964 LT BETWEEN LONGERON 40L & 43L.  EVALUATED & FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 53-00-15-2T REPAIR 8 FIGURE 202.  HOWEVER FOUND  EXISTING REPAIR DOUBLER DAMAGED.  EXISTING REPAIR DOUBLER REMOVED & NEW REPAIR CARRIED OUT IAW EA 5330-T0318156 PART 1.  TITLE, FUSELAGE PLATES SKIN AFT FUSELAGE EXISTING REPAIR FOUND AT AFT LOWER EDGE OF AFT CARGO DOOR JAMB, DEVIATION SRM REPAIR.  EO 1-5100-7-5001B5 PART 1, TITLE STRUCTURE REPAIR CATALOG, REPAIR IDENTIFICATION & TRACKING REQUIREMENT 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 53308405 FOR WORK DETAILS.
